# SDR ASAA2022122641225

- Difficulty date: December 26, 2022
- Submitted: December 27, 2022
- Operation: Air carrier
- Aircraft: N477AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40716
- Aircraft time: 27,051 hours, 8,393 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Indication
- Location: Air Conditioning
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON RECALL MASTER CAUTION AND "AIR CON " LIGHT ILL ZONE TEMP LIGHT ABOVE CONTROLLER CABIN ILLUMINATED LIGHTS EXTINGUISHED OM MASTER CAUTION RESET. GROUNDED - YES. PERFORMED PZTC BITE IAW AMM 21-61-00, ONE HIT FOR FLT DECK TRIM VALVE AT CONTROLLER NR 2 M1443.  PERFORMED PZTC BITE AND TEST PASSED. SUSPECTED INTERMITTEN FAULT.
